MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X15; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X15; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.639
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2015 in ada 20.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key17054780
Report Number0001222315-2023-013870
Device Sequence Number6984388
Product Code DZE
UDI-Device Identifier07899878016588
UDI-Public07899878016588
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2023
Report Date (Section F) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2017
Device Model Number140.639
Device Catalogue Number140.639
Device Lot Number800187354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/02/2023
Device Age132 MO
Event Location Other
Date Report to Manufacturer05/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale